≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Tuberculinum: $6.59Professional Constitutional Kit #2: $160.00

 

The ABC Homeopathy Forum

tuberculinum koch aggravation

Hello. I wish to address my question to a homeopath who might help me with valuable advice.

Upon the recommendation of a homeopath, I took tuberclinum koch 30 some week ago. The next day I began feeling extremely anxious and within two days I had full-blown anxiety attacks with palpitations. I called the homeopath, who recommeded that I take tub koch 200, which I did. I experienced a little relief, but the anxiety and a strange feeling about my heart stay. in the meantime I have consulted a cardiologist who says that I have a healthy heart and that the onle remarkable thing are extrasystoles which I have experienced eversince taking tub koch.

I have two questions:
1. Is there any chance that this reaction to tub koch will get weaker and I will feel better? Is there a length of action for nosodes such as tuberculinum koch?

2. Is there another remedy that could antidote tub koch?

Thank you very much.
 
  peterpan781979 on 2011-04-05
This is just a forum. Assume posts are not from medical professionals.
The most important question here is, have you ever had those symptoms before?

A homoeopathic medicine, as its first effect, will often aggravate symptoms you normally get. This is part of the curative process.

It may also stimulate old symptoms, sometimes things that are many years old. This is often an excellent sign.

All aggravations will last only a short time for most people. Typically an aggravtion starts within the first 3 days, peaks around 3-5 days, and improvement is noticeable at 5-7 days.

If the symptoms are completely new, then you may be suffering from a side effect (what we call a proving symptom). These also usually last only a short time. If they do not then the homoeopath needs to retake the case including the new symptoms and represcribe.

It is not my experience that taking the higher dose of a remedy when getting an aggravation or proving will help. In fact the last thing you should do is give more of the same remedy that caused the problem.

David Kempson
Professional Homoeopath
 
brisbanehomoeopath last decade
Dear Mr Kempson,

Thank you for your quick reply. Yes, they were symptoms I have experienced before and in a strange way reminded me of how I felt a year ago and especially as a teenager, when my anxiety problems started appearing not as frequently as in adulthood. However, the strength of my reaction was rather scary.

At the time I suspected that the reason why the homeopath had prescribed it was that I have never had a lasting reaction to any remedy prescribed even though remedies such as pulsatilla did benefit me for a while. For instance, pulsatilla started my period only 3 days after taking it, 10 days before the expected date. And at the time I felt no pain and my mood improved dramatically.

I also reacted to tub koch, which restarted my period but only for two days. However, it has taken quite a toll on my heart (the EKG was perfectly normal) and emotional state so I am hoping for the symptoms to abate soon.

Again, thank you very much for your opinion. I wish you only the best.
 
peterpan781979 last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.